# SDR CA141223007

- Difficulty date: November 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Piagio P180
- Aircraft time: 1,786 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCE5N3
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210411
- Condition: Failed
- Location: Propellor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW DETERMINED PROPELLER CONTROLS NOT FUNCTIONING. IAW JLB ENTRY RT PROPELLER LOSS OF RPM. ENGINE SHUTDOWN PERFORMED IAW CHECKLIST.   LANDED AIRCRAFT SAFELY.  PROPELLER GOVERNOR REPLACED, AIRCRAFT RETURNED TO SERVICE WITHOUT FURTHER INCIDENT.
